Volume 8, Issue 5, October 2020
Existence of Traveling Waves for Ratio-dependent Predator-prey System with Nonlocal Diffusion
Ke Li, Hongmei Cheng
Pages: 236-246     Published Online: Aug. 25, 2020
DOI: 10.11648/j.ajam.20200805.11
Abstract | Full-Text PDF (293KB)
View 107                 Downloads 93
(This article belongs to the Special Issue Application of Nonlinear Analysis )
Mathematical Epidemiology Model Analysis on the Dynamics of COVID-19 Pandemic
Abayneh Fentie Bezabih, Geremew Kenassa Edessa, Purnachandra Rao Koya
Pages: 247-256     Published Online: Sep. 8, 2020
DOI: 10.11648/j.ajam.20200805.12
Abstract | Full-Text PDF (1705KB)
View 72                 Downloads 104
Numerical Solution of Elastohydrodynamic Lubrication for Sliding/Rolling Bearing for Non-newtonian Lubricant
Samuel Macharia Karimi, Mark Kimathi, Mathew Ngugi Kinyanjui
Pages: 257-264     Published Online: Sep. 11, 2020
DOI: 10.11648/j.ajam.20200805.13
Abstract | Full-Text PDF (1017KB)
View 59                 Downloads 50
Approximate Numerical Solution of Singular Integrals and Singular Initial Value Problems
Md. Habibur Rahaman, M. Kamrul Hasan, Md. Ayub Ali, Md. Shamsul Alam
Pages: 265-270     Published Online: Sep. 21, 2020
DOI: 10.11648/j.ajam.20200805.14
Abstract | Full-Text PDF (1031KB)
View 48                 Downloads 31
Control of Cauchy Problem for a Laplacian Operator
Sadou Tao
Pages: 271-277     Published Online: Sep. 21, 2020
DOI: 10.11648/j.ajam.20200805.15
Abstract | Full-Text PDF (279KB)
View 50                 Downloads 35
(This article belongs to the Special Issue Numerical Analysis and Control Theory )
Local Approximate Forward Attractors of Nonautonomous Dynamical Systems
Ailing Qi, Xuewei Ju
Pages: 278-283     Published Online: Sep. 25, 2020
DOI: 10.11648/j.ajam.20200805.16
Abstract | Full-Text PDF (250KB)
View 42                 Downloads 60
Browse journals by subject